34404 articles – 26932 Notices  [english version]
.:. Consultation > Par auteur > Ainseba .:.
16 documents classés par :
1 - 2 Page Suivante Page Finale
Parameter identification in multistage population dynamics model,
Ainseba B., Picart D.
Nonlinear Analysis: Real World Applications 12, 6 (2011) 3315--3328 [hal-00648945 - version 1]
fulltext access Solving the Laplacian Equation in 3D using Finite Element Method in C# for Structural Analysis
Ainseba B., Bendahmane M., Lopez A.
Dans VEHICULOS AEROESPACIALES, Sociedad Mexicana de Ciencia y Tecnología Aeroespacial (Mexican Society of Aerospace Science, and Technology) (Ed.) (2011) [hal-00656481 - version 1]
An innovative multistage, physiologically structured, population model to understand the European grapevine moth dynamics
Ainseba B., Picart D., Thiéry D.
Journal of Mathematical Analysis and applications 382, 1 (2011) 34--46 [hal-00648952 - version 1]
Optimal control for resistance and suboptimal response in CML
Ainseba B., Benosman C.
Mathematical Biosciences 227, 2 (2010) 81-93 [hal-00547039 - version 1]
Global dynamics of hematopoietic stem cells and differentiated cells in a chronic myeloid leukemia model
Ainseba B., Benosman C.
Journal of Mathematical Biology (2010) 0-0 [hal-00547037 - version 1]
CML dynamics: optimal control of age-structured stem cell population
Ainseba B., Benosman C.
Mathematics and Computers in Simulation 81, 10 (2010) 1962-1977 [hal-00547032 - version 1]
A mathematical model of HIV-1 infection including the saturation effect of healthy cell proliferation
Ainseba B., Kouche M.
Int. J. Appl. Math. Comput. Sci. 20, 3 (2010) 601-612 [hal-00547024 - version 1]
A model for ovine brucellosis incorporating direct and indirect transmission
Ainseba B., Benosman C., Magal P.
Journal Biological Dynamics 4, 1 (2010) 2-11 [hal-00402178 - version 1]
A reaction-diffusion system modeling predator-prey with prey-taxis
Noussair A., Ainseba B., Bendahmane M.
Nonlinear Analysis: Real World Applications 9, 5 (2008) 2086-2105 [hal-00391778 - version 1]
Internal nonnegative stabilization for some parabolic equations
Ainseba B., Anita S.
Communications on Pure and Applied Mathematics 7, 3 (2008) 491-512 [hal-00387420 - version 1]